# SDR ABXA040203

- Difficulty date: June 7, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 52,985 hours, 43,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591970731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, FOUND FUSELAGE SKIN CRACKED AND CORRODED AT STA 917 AND LONGERON 28 RIGHT.  REPAIRED SKIN IAW REA D953-49934MR.
